MAUDE Adverse Event Report: DEEP BLUE MEDICAL ADVANCES, INC. T-LINE HERNIA MESH

DEEP BLUE MEDICAL ADVANCES, INC. T-LINE HERNIA MESH
Model Number TL1507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Skin Infection (4544)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 3/8/2023, an email inquiry from the deep blue website from a bh asking for the deep blue phone number so he could file an adverse event.Additionally, on the same day mr.Perry, deep blue's ceo contacted dr.Saxe.Dr.Saxe confirmed that bh is a patient of his.He stated that bh had redness and itchiness on his skin over a large part of his abdomen.He mentioned the patient had no pain, only itchiness of the skin.He mentioned the patient was healing well from the surgery and did not have any issues with infection or surgical healing that he could tell.He wondered if it was an allergic reaction to polypropylene.He was going to follow-up on the patient and see how it progressed.
 
Additional Manufacturer Narrative
After further investigation including review of manufacturing records and interviews with the patient and their doctor, it was determined to be a streptococcus infection at the site of the incision.The patient's medication was changed and as of a follow up with the doctor on (b)(6) 2023, the doctor stated that the patient is responding very well to the antibiotics.He further stated that he did not believe the infection was due to any mesh allergy or other mesh issue, and that it will resolve completely with the antibiotics.

Brand Name
T-LINE HERNIA MESH
Common Device Name
HERNIA MESH
Manufacturer (Section D)
DEEP BLUE MEDICAL ADVANCES, INC.
701 w main street
suite 410
durham NC 27701
Manufacturer (Section G)
SANAVITA MEDICAL
551 church rd
telford PA 18969
Manufacturer Contact
lou fuqua
701 w main street # 410
durham, NC 27701
8338333725
MDR Report Key16721473
Report Number3017492634-2023-00001
Device Sequence Number7387415
Product Code FTL
UDI-Device Identifier00850002394009
UDI-Public(01)00850002394009(10)A2112002(17)240528
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K221556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model NumberTL1507
Device Catalogue NumberTL1507
Device Lot NumberA2112002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic